# SDR CA030519001

- Difficulty date: May 18, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,660 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: LW120980100
- Condition: Broken
- Location: Fuel Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, E

## Discrepancy

(CAN) TUBE ASSEMBLY FOUND BROKEN AT THE INTAKE OF THE FUEL INJECTOR WHICH CAUSED LOSS OF POWER DURING CLIMB.
